# SDR ASOA03624

- Difficulty date: December 3, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM IND-DFW, AT APPROXIMATELY 31,000 FEET THE CREW RECEIVED A RIGHT THRUST REVERSER UNLOCK CAUTION MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH, AN EMERGENCY DECLARED AND THE AIRCRAFT DIVERTED INTO LIT, LANDING SAFELY.  MX DEFERRED THE RIGHT THRUST REVERSER ON 12/3/2003 UNDER MEL NR 78-30-01, AND CLEARED THE DEFERRAL ON 12/5/2003 BY REMOVING AND REPLACING THE POWER DRIVE UNIT ON THE RIGHT THRUST REVERSER.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
